It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Phyllis on June 27, 2000 at 20:26:57:

In Reply to: seizures or side effects posted by bevo on April 11, 2000 at 23:55:21:

It could be either. I had seizures from age 4 until 25, I am 39now. I use to get that feeling just before a seizure. I had very few normal EEGs. I had some trouble at age 25 and couldn't find a doctor who didn't think I just liked to complain. I moved out of state and the Dr I saw said he didn't think I needed my meds anymore. He was right. So it seems like it is either the meds doing that to him or more likely a seizure that is under control from the dilatin. If he wasn't on the meds he would probably have a full blown one when he feels like that.It is a strange thing to live with. I will keep him in my prayers.

Follow Ups

All times are GMT -7. The time now is 04:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!